# SDR HNAA2017072500250

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 41,157 hours, 37,638 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR COMING FROM FWD FA HANDSET AREA.AFTER LOSING INTERPHONE AND PA ON ALL STATIONS.   R & R FWD HANDSET AND CRADLE AND PA AMP. OPS CHECKED GOOD IAW MM 23-31-00-700-801-A.
